Sahlqvist Formulas Unleashed in Polyadic Modal Languages

In Frank Wolter, Heinrich Wansing, Maarten de Rijke & Michael Zakharyaschev (eds.), Advances in Modal Logic, Volume 3. World Scientific. pp. 221-240 (2002)
Download Edit this record How to cite View on PhilPapers
Abstract
We propose a generalization of Sahlqvist formulae to polyadic modal languages by representing modal polyadic languages in a combinatorial style and thus, in particular, developing what we believe to be the right approach to Sahlqvist formulae at all. The class of polyadic Sahlqvist formulae PSF defined here expands essentially the so far known one. We prove first-order definability and canonicity for the class PSF.
ISBN(s)
PhilPapers/Archive ID
GORSFU
Upload history
Archival date: 2018-04-20
View other versions
Added to PP index
2018-02-17

Total views
126 ( #30,173 of 51,746 )

Recent downloads (6 months)
22 ( #25,955 of 51,746 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.